MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ETLW1616C156E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient with a 60 mm aneurysm who previously received a stent graft etlw1616c156e endur ii limb underwent follow-up ct angiography, which revealed a large endoleak with sac enlargement.During evaluation and repair, a type iiib  endoleak was identified in the left iliac limb, along with a type ii endoleak from the internal iliac , ilio-lumbar and lumbar arteries.A hole/defect in the graft fabric was noted as the cause of the type iiib endoleak.The following day, the type ii endoleak was treated with embolization, and a new etlw1616124e stent graft was placed to repair the type iiib endoleak in the left iliac limb.It was noted that contrast injection was made after the type ii endoleak was treated with embolization and prior to stent graft deployment over the suspected hole/defect to confirm the type iiib endoleak.The event was resolved.Per the physician, there was minimal calcification present although it was said this could have been a possible contributory factor to the type iiib endoleak.No additional sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Video analysis: three brief video angiograms depicting the implanted endurant stent graft were received for evaluation.The views provided were limited to anterior-posterior (a-p) projections.The videos were recorded from a monitor, and the image quality was suboptimal.The first video (14 seconds) showed the tip of a pigtail catheter positioned approximately mid-length within the main body of the stent graft, introduced via proximal access.Contrast injection revealed contrast leakage approximately mid-length within the contralateral limb, at the level of the aortic bifurcation.There was no evidence of distal endoleak from the view provided.Calcification was noted around the aneurysm sac and the common iliac arteries, more prominently along the medial aspect of both arteries.Several collateral vessels appeared patent, but due to the imaging quality and interference, retrograde flow into the aneurysm sac could not be confirmed.The following video (10 seconds) depicted what appeared to be an embolization catheter introduced via proximal access and positioned within the contralateral limb.The catheter tip was located approximately 2¿3 stent rings distal to the contralateral gate radiopaq ue (ro) marker.Contrast injection again demonstrated contrast leakage at the same location as observed in the previous video.The third video (14 seconds) showed that the left limb had been relined.A calibrated pigtail catheter was positioned at the first stent ring distal to the contralateral gate ro marker.Contrast injection did not demonstrate any evidence of endoleak, indicating resolution of the previously observed leak.Conclusion: the reported endoleak was confirmed in the video provided; however the endoleak subtype could not be conclusively determined.Lack of pre-implant ct scans did not allow for a thorough assessment of baseline anatomy.Post-operative ct scans and additional angiograms showing different viewpoints were not available, limiting comprehensive evaluation of the event.It is likely that the endoleak observed at the level of the contralateral limb was a type iii fabric endoleak, potentially due to fabric wear from external abrasion caused by aortic calcification surrounding the endurant limbs.While a concomitant type ii endoleak cannot be ruled out as several collateral vessels appeared patent, it was not possible to confirm retrograde flow into the aneurysm sac due the imaging quality, interference and limited view point ( a-p).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23614672
Report Number9612164-2025-05772
Device Sequence Number8977352
Product Code MIH
UDI-Device Identifier00643169467668
UDI-Public(01)00643169467668(17)240405
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2024
Device Catalogue NumberETLW1616C156E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale